It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chemotherapy Message Board

Side effect meds trigger migraines


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 04-22-2016, 05:23 AM   #1
seriousperson
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 1,151
seriousperson HB Userseriousperson HB User
Side effect meds trigger migraines

I just finished my 5th round, which is the last before surgeries, but then I will be doing 7 more rounds.
A couple of days ago, on day 8 after disconnect, I wanted to just go volunteer in a war zone rather than do anymore.
Zofran (for nausea) and all of the pain meds, and the heartburn meds like nexium, as well as the antibiotics needed for my surgeries, all trigger migraines. And the migraine medication causes nausea.
The chemo was attacking the lining of my stomach, and morphine gave some relief but on the second day of it, bam, a migraine.

Any suggestions?

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!